# SDR AUS20010411

- Difficulty date: May 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR UP LIMIT SWITCH OUT OF ADJUSTMENT.
